# SDR COMA0560249

- Difficulty date: April 6, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 11,721 hours, 9,778 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Valve
- Part number: 4622
- Part serial: 753A
- Condition: Faulty
- Location: Nlg
- Part time: 11,714 hours, 9,771 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5846 DURING APPROACH INTO XNA RECEIVED A NOSE GEAR DISAGREE CAUTION, CREW DECLARED AN EMERGENCY AND ABORTED 1ST APPROACH, THEN LANDED WITHOUT INCIDENT ON 2ND ATTEMPT.  REPLACED THE NOSE LANDING GEAR PRIORITY VALVE.
